# SDR SWAA2023020695074

- Difficulty date: January 25, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Girt Bar
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Out Of Adjust
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFY CORRECTLY INSTALLATION OF GIRT BAR ON FWD ENTRY DOOR SLIDE 2022-707458<[01] VERIFIED CORRECTLY INSTALLATION OF GIRT BAR ON FWD ENTRY DOOR ESCAPE SLIDE IAW B737-700 AMM 25-66-01-000-804; THE LENGTH OF THE GIRT BAR IS: 33.2 IN.;[02] VERIFIED CORRECTLY INSTALLATION OF GIRT BAR ON FWD ENTRY DOOR ESCAPE SLIDE IAW B737-700 AMM 25-66-01-000-804; THE LENGTH OF THE GIRT BAR IS: 33.2 IN.
